Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

40hereIcome

Member
  • Total Reviews

    0
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About 40hereIcome

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    UK
  1. This is slightly off topic but I suffer acne and hairloss. I've been researching Taurine and it seems to helps with hairloss. Just wondered if anyone using it has noticed any improvements in hair growth.
  2. I used Paula's balancing cleanser, 1% BHA lotion, moisturiser and SPF15 last year, ran out and never repurchased because I live in the UK and just thought I'd try different items. Looking back I think it kept my face pretty clear and probably better than anything else I've tried since. So before I fork out big bucks for more PC, I like to hear from anyone who is/was using most of PC range and do you think it has improved your face? Mucho thanks
  3. It's my second week using the cleasner and I'm liking the results, I'm still getting mild purging but my pores are looking cleaner and I think my skin tone is improving.
  4. I don't think you can buy it over the counter. You can get it as this website: http://www.leguidesante.co.uk/B7B/purchase...l-lotion-t30ml/
  5. Fiyero - I see you're using all Paula's choice products. I did last year and I think my skin was much better than it is now. How do you rate her products and are you seeing improvements? Tks
  6. This is a good sight: http://www.savvyskin.com/how-i-cured-my-adult-hormonal-acne, she has lots of other good posts.
  7. I'm experiencing some purging with the cleanser, mainly small bumps, feels worse than it looks. I do think it is starting fade some of the post acne brown marks though, which is good. I think I'll wait to for my skin to settle before using the Factor A which is a retinol.
  8. My is thinner than it used to be, and when it first started shedding I thought 'oh my god I'm gonna lose my hair' but it sheds in cycles for months but I still have plenty, I've never had a patch or anything just general shedding, which does seem to grow back.
  9. I was on accutane in my mid 20's, I'm 40 now. My hair loss started after I finished the course, ever since it sheds in weird cycles (months at a time) , I've still got plenty of hair but it's not as thick as it used to be. I used to be very worried that I would lose it but thankfully I've still got it.
  10. I was wondering if anyone had tried or is currently using Jan Marini products? I am using the biogylcolic cleanser, it's too early to comment on the progress so far! Her products get rave reviews on makeup alley, they seem to combat acne and aging which at my age is much needed! They are expensive but if they work I don't mind. I was thinking of purchasing the bioclear lotion/cream and factor A lotion, anyone else tried these? Any info much appreciated. Tks
  11. Have you tried the asprin mask? I believe asprin has the same properties as salicylic acid. You mix approx 4-6 asprin with a small amount of water until it forms a paste, some people add honey also, then apply it to the face like a mask. Personally, I haven't tried it, but people on this site and on 'makeup alley' rave about it. I'm tempted to try it soon, it is so cheap to make and supposedely very effective.
  12. I'm close to 41 and like you had accutane when I was younger and stayed acne free until just over a year ago. My acne has been quite mild, I used Paula's choice last year and that seemed to keep it under control, but ran out and did not re-purchased, using several different cleansers to no avail! I'm not totally convinced it is acne, I wonder if I may have some sort of folliculitus. It started not long after I had a couple of courses of anti-biotics and steriods, also about a year after my se
  13. Hi LionQueen I often follow your log, being of a similar age and skin type. I took Accuntane in my mid 20's and it totally worked for me, hardly saw other spot on my face, it was fantastic! Then last year I started getting the odd spot here and there. I thought perhaps accuntane had run it's course or it was hormonal as I'd reached 40! Then after reading your experience after being on anti-biotics, I think it may be folliculitis. I too had to take 2 courses or high does anti-biotics, plus
×